# SDR CA140113007

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,812 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC HOSE LEAKING IN STATIC AND DYNAMIC MODE. THE HOSE WAS REPLACED IN DEC 08, 2013 AND THE ACTUAL A/F TIME IS 1812.2.  WHEN THE HOSE WAS INSTALLED THERE WERE NO LEAKS DISCOVERED.  AFTER 2.2 HRS, THE HOSE STARTED LEAKING WHERE THE HOSE IS CRIMPED INTO THE METAL FLANGE.
